Home / OTC Drugs / Cough & Cold / Ultra Cold + Flu

Ultra Cold + Flu

Ultra Cold + Flu

Multi-Symptom Cold & Flu Relief
SKU 10460
Size 24
National Brand Equivalent Tylenol Multi-Symptom
UPC 732363104605
 
Price: $6.99
Quantity
Acetaminophen 325 mg, Chlorpheniramine maleate 2 mg, Dextromethorphan HBr 10 mg, Phenylenphrine HCl 5 mg

Customer Reviews

Be the first to review this product.

Add your review here

: *
: *
Maximum review length is 2000 characters
Type the characters you see in the picture:


*
The code is case-sensitive and must be
entered exactly as displayed.